# SDR 06FDEA3068

- Difficulty date: August 22, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N434FE
- Make and model: Airbus A310-203
- Aircraft serial: 355
- Aircraft time: 43,166 hours, 19,090 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, WHEN TOGO WAS SELECTED ON THE THROTTLES, NR 1 ENG WENT TO FLEX PWR, ENG NR 2 HOWEVER WENT TO ABOUT 109 PERCENT OR SO N1 THE ENGINE THRUST  PREDICT NEEDLE ON NR 2 DIDN'T MOVE.  ALSO, GOT THE ENGINE TRIM FAULT LIGHT.  ABORTED TAKEOFF, RNO - MEL/CDL: 22-30-01-02 MEM/23.  NOTE: FCC NR 2 CHANGED 08-23-06, SEE MTSI 22-10/1565.   REMOVED AND REPLACED NR 2  ENG TORQUE MOTOR FAIL FIXED SOLENOID PASSES OPERATIONAL TEST IN REF OFF MFG 1310-130 POS 2  SRL 275 ON MFG 1310-130  SRL WWC00966.  PERFORMED POWER MANAGEMENT CONTROL SYSTEM OPS CHECK.  PERFORMED MAX PWR CHECK OF NR 1 AND NR 2 ENGINES.
